# SDR AALA202002279005

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 14,781 hours, 5,530 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: R1 DOOR SLIDE NEEDS REPLACED FOR EMERGENCY LIGHT TEST FAILURE. REMOVED AND REPLACED R1 DOOR SLIDE IAW J/C 26L00025011.
